Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

February 3, 20166 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Feb 3, 2016, 8:13 AM EST for 6 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 8:13 AM EST (13:13 UTC)
Expired
Feb 3, 2016, 9:00 AM EST
In force
47 min
Issued by
NWS Atlanta, GA

Counties Barrow County, GA, Jackson County, GA, Madison County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 111 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
537 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

464 
WWUS82 KFFC 031313
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 AM EST WED FEB 3 2016
 
GAZ024-025-027-035>037-046>048-057-031400-
MADISON GA-HENRY GA-OCONEE GA-NEWTON GA-ROCKDALE GA-BARROW GA-
BANKS GA-CLARKE GA-JACKSON GA-WALTON GA-
813 AM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...NORTHERN
HENRY...NORTHWESTERN OCONEE...NEWTON...ROCKDALE...BARROW...
SOUTHEASTERN BANKS...NORTHWESTERN CLARKE...JACKSON AND WALTON
COUNTIES UNTIL 900 AM EST...

AT 812 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 6
MILES NORTHEAST OF COMMERCE TO NEAR MCDONOUGH...AND MOVING EAST AT 25
MPH.

  HAZARD...HEAVY RAIN. 

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS 
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR 
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER 
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...WINDER...MONROE...COVINGTON...JEFFERSON...COMMERCE...
DANIELSVILLE...ATHENS...STOCKBRIDGE...LOGANVILLE...SOCIAL CIRCLE...
STATHAM...OXFORD...ARCADE...NICHOLSON...PORTERDALE...WALNUT GROVE...
BOGART...NORTH HIGH SHOALS AND BETHLEHEM.

LAT...LON 3432 8339 3424 8334 3426 8330 3424 8317
      3427 8311 3424 8310 3351 8379 3353 8424
      3363 8414 3362 8411 3370 8407 3378 8399
      3393 8380 3396 8381 3433 8344
TIME...MOT...LOC 1312Z 260DEG 23KT 3425 8337 3353 8412 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 3, 3:27 AM EST, 4 hours 46 minutes earlier.

Area forecast discussion, Feb 3, 3:27 AM EST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 AM EST WED FEB 3 2016

.SHORT TERM /TODAY THROUGH THURSDAY/...
LATEST REGIONAL SURFACE ANALYSIS SHOWS INITIAL FRONTAL BOUNDARY
NOW POSITIONED ACROSS PORTIONS OF WEST CENTRAL ALABAMA. ALONG AND
JUST AHEAD OF THIS FEATURE...A LINE OF SHOWERS AND THUNDERSTORMS
CONTINUES...FED MAINLY BY AN ENHANCED ZONE OF ELEVATED CAPE
ALTHOUGH SOME SMALL SURFACE BASED INSTABILITY IS NOTED OVER SOUTH
ALABAMA. GIVEN ABUNDANT SHOWER ACTIVITY AHEAD OF THIS MAIN LINE
OVER NW GEORGIA...WILL BE DIFFICULT TO GENERATE ENOUGH INSTABILITY
TO TAKE ADVANTAGE OF STRONG SHEAR VALUES AND SVR CHANCES THERE
SEEM LIMITED AT THE MOMENT. WILL NEED TO WATCH THE RAINFALL WITH
THIS SYSTEM CLOSELY THOUGH AS STORMS TO THE WEST HAVE BEEN OVER
ACHIEVERS WHEN COMPARED TO MODEL QPF PROJECTIONS. 3 HOUR MRMS
TOTALS OVER ALABAMA HAVE BEEN AS HIGH AS AN INCH AND A HALF. WITH
ACTIVITY OVER NW GA ALREADY AT .80...ADDITIONAL RAINFALL LIKE
SEEN TO THE WEST MAY PUSH A FEW AREAS CLOSE TO MINOR FLOODING.

OTHERWISE...FOCUS WILL SHIFT TO CENTRAL GA BY LATE MORNING INTO
THE AFTERNOON WITH THIS SYSTEM. ALTHOUGH SHEAR VALUES WILL NOT BE
AS HIGH AS WHAT WE HAVE SEEN OVER NORTH GA...INSTABILITY WILL BE
HIGHER AND STILL PLENTY ENOUGH SHEAR TO WARRANT A CONTINUED SVR
THREAT. LOW LEVEL HELICITY STILL APPROACHES 300 M2/S2 AND 850 JET
MAINTAINS ITS 50 KT VELOCITIES WELL INTO CENTRAL GA. FEEL THIS
WILL END UP BEING THE MAIN AREA OF CONCERN THIS AFTERNOON FOR THE
POSSIBLE DEVELOPMENT OF DAMAGING WINDS OR EVEN AN ISOLATED
TORNADO.

LOOKING MORE AND MORE LIKE THIS WILL BE A PAINFULLY SLOW SYSTEM TO
CLEAR THE AREA WITH THE 00Z ECMWF HOLDING PRECIP WELL BACK INTO
CENTRAL GA THROUGH THE OVERNIGHT PERIOD. WILL FOLLOW SUIT AND KEEP
CATEGORICAL POPS FOR MOST OF THE OVERNIGHT PERIOD FOR THE SOUTHERN
MOST TIER OF COUNTIES. GIVEN THIS CHANCE...QPF VALUES ARE
DECIDEDLY HIGHER FOR CENTRAL GA WITH 2 INCH AREAL AVERAGE AND
SOME VALUES CLOSE TO 3 INCHES FOR THIS EVENT. STILL FEEL LIKE
GIVEN THE DURATION THAT THESE AREAS CAN HANDLE THESE RAINFALL
TOTALS AND NO FLOOD WATCHES ARE PLANNED AT THIS TIME.

DEESE

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
LAST OF THE RAIN CHANCES LOOKS TO EXIT THE SE CWA TO START THE
THURSDAY NIGHT PERIOD ALTHOUGH THE NAM IS SLOWER WITH THIS
THAN THE GFS OR EUROPEAN.

DRY FORECAST UNTIL SATURDAY WHEN AN UPPER TROUGH APPROACHES
AND SPREADS MAINLY SMALL SHOWER CHANCES ACROSS CENTRAL GA
INTO SUNDAY.

THE PROBLEM THEN BECOMES ANOTHER UPPER LOW/TROUGH DEVELOPS OVER
THE MID U.S. AND SPREADS MOISTURE ACROSS THE AREA WITH A
RELATIVELY COLD AIRMASS IN PLACE STARTING MONDAY. THE AIRMASS
GETS REINFORCED BY A COLD FRONT MONDAY INTO TUESDAY. A MIX OF RAIN
AND SNOW SHOWERS WILL BE POSSIBLE THROUGH THIS PERIOD AND THE OVERALL
TRENDS WILL HAVE TO BE WATCHED OVER THE COMING DAYS AS TO HOW COLD...
TIMING AND ANY SIGNIFICANT SNOW AMOUNTS.

TEMPERATURES STARTING BELOW NORMAL THIS PERIOD AND RANGING NEAR TO
BELOW NORMAL THROUGH TUESDAY.

BDL

&&

.AVIATION...
06Z UPDATE...

MODELS JUST HAVE NOT DONE A VERY GOOD JOB AT ALL WITH THE SHRA
ACTIVITY AHEAD OF THE MAIN LINE. AS A RESULT...CIGS HAVE
FLUCTUATED GREATLY IN AND OUT OF THE SHRA ACTIVITY GENERALLY
BETWEEN MVFR AND IFR. EXPECT OVERALL TRENDS HOWEVER TO BE A
DOWNWARD ONE WITH MOST ALL SITES AT IFR THROUGH THE MORNING HOURS.
TIMING OF MAIN BAND IS PROBLEMATIC AS WELL BUT FOR NOW HAVE PLACED
IT AT BETWEEN 12Z AND 16Z FOR THE ATL AREA SITES. A SLOW CLEARING
TREND THROUGH AFTERNOON AND WILL MAINTAIN AN MVFR CIG THROUGH 21Z
WITH VFR CIGS THEREAFTER.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON TSRA TIMING.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  43  58  31 / 100  20  20   0
ATLANTA         66  41  53  30 / 100  20  10   0
BLAIRSVILLE     64  35  49  26 / 100  20   5   0
CARTERSVILLE    66  38  51  28 / 100  10   5   0
COLUMBUS        67  44  55  32 / 100  20  20   0
GAINESVILLE     66  41  53  30 / 100  20  10   0
MACON           70  47  56  32 / 100  60  20   5
ROME            66  36  51  27 / 100  10   5   0
PEACHTREE CITY  66  40  53  29 / 100  20  10   0
VIDALIA         75  52  58  36 /  90 100  60  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...
GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...
WHITE...WHITFIELD.

&&

SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESE
Hazardous weather outlook, Feb 3, 7:00 AM EST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 AM EST WED FEB 3 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
700 AM EST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF
CENTRAL GEORGIA...

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO PUSH THROUGH NORTH
GEORGIA THIS MORNING AND CENTRAL GEORGIA THIS AFTERNOON. LOCALLY
HEAVY RAIN WILL BE THE PRIMARY THREAT...BUT STRONG WINDS WILL ALSO
BE POSSIBLE AS THE ACTIVITY MOVES THROUGH.  MINOR FLOODING IN LOW
LYING AREAS WILL BE POSSIBLE...AS WELL AS IN POOR DRAINAGE SPOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

WE WILL BE WATCHING SEVERAL UPPER LEVEL SYSTEMS MOVE THROUGH THE
AREA WITH THE THREAT FOR MIXED WINTER WEATHER FOR NORTHERN
PORTIONS OF THE AREA. THESE WILL NEED TO BE WATCHED CLOSELY IN THE
COMING DAYS AND REFINED AS THE SYSTEMS APPROACH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Feb 3, 6:50 AM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 AM EST WED FEB 3 2016

GAZ052-053-031215-
HEARD GA-COWETA GA-
650 AM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HEARD AND COWETA COUNTIES
UNTIL 715 AM EST...

AT 649 AM EST...A STRONG THUNDERSTORM WAS NEAR CORINTH...OR 9 MILES
EAST OF FRANKLIN...MOVING NORTHEAST AT 55 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...PEACHTREE CITY...PALMETTO...SENOIA...GRANTVILLE...
MORELAND...SHARPSBURG...TURIN...CORINTH...EAST NEWNAN...POWERS
CROSSROADS...THOMAS CROSSROADS...HANDY...ARNCO-SARGENT...MADRAS AND
CANNONGATE.

LAT...LON 3351 8472 3351 8466 3345 8463 3344 8463
      3340 8461 3338 8459 3336 8458 3336 8457
      3331 8455 3322 8490 3322 8494 3321 8499
      3335 8505
TIME...MOT...LOC 1149Z 237DEG 47KT 3331 8495
Special weather statement, Feb 3, 7:00 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 AM EST WED FEB 3 2016

GAZ023-033-034-044-045-055-057-031230-
DEKALB GA-HENRY GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
GWINNETT GA-HALL GA-
700 AM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHWESTERN HENRY...
NORTH FULTON...SOUTH FULTON...CLAYTON...GWINNETT AND SOUTHERN HALL
COUNTIES UNTIL 730 AM EST...

AT 659 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR OAKWOOD TO NEAR RIVERDALE...AND MOVING EAST AT 25 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. ALLOW
           ADDITIONAL TIME TO REACH YOUR DESTINATION.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...GAINESVILLE...LAWRENCEVILLE...DECATUR...JONESBORO...EAST
POINT...DULUTH...STOCKBRIDGE...UNION CITY...SUGAR HILL...FOREST
PARK...SNELLVILLE...SUWANEE...RIVERDALE...COLLEGE PARK...FAIRBURN...
BUFORD...LILBURN...CHAMBLEE AND NORCROSS.

LAT...LON 3436 8367 3430 8362 3413 8382 3401 8387
      3399 8385 3363 8413 3364 8418 3359 8415
      3353 8420 3352 8443 3355 8446 3351 8462
      3406 8415 3405 8410 3406 8410 3410 8411
      3420 8402 3422 8396 3427 8395 3439 8366
TIME...MOT...LOC 1159Z 250DEG 20KT 3424 8393 3356 8445
Special weather statement, Feb 3, 7:29 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 AM EST WED FEB 3 2016

GAZ023-025-034-035-045>047-055-057-031315-
DEKALB GA-HENRY GA-CLAYTON GA-GWINNETT GA-ROCKDALE GA-BARROW GA-
JACKSON GA-HALL GA-WALTON GA-
729 AM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEKALB...NORTHWESTERN
HENRY...NORTHERN CLAYTON...EASTERN GWINNETT...ROCKDALE...BARROW...
JACKSON...SOUTHEASTERN HALL AND NORTHWESTERN WALTON COUNTIES UNTIL
815 AM EST...

AT 728 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR GAINESVILLE TO STONE MOUNTAIN TO NEAR TYRONE...AND MOVING EAST
AT 30 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. ALLOW
		   ADDITIONAL TIME TO REACH YOUR DESTINATION.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...LAWRENCEVILLE...CONYERS...WINDER...MONROE...
JEFFERSON...COMMERCE...JONESBORO...STOCKBRIDGE...FOREST PARK...
SNELLVILLE...RIVERDALE...LOGANVILLE...BRASELTON...AUBURN...MORROW...
STONE MOUNTAIN...DACULA...GRAYSON AND LAKE CITY.

LAT...LON 3432 8364 3425 8356 3426 8348 3416 8337
      3403 8347 3396 8355 3391 8364 3388 8363
      3370 8384 3374 8392 3365 8393 3352 8405
      3353 8443 3355 8445 3383 8414 3433 8371
TIME...MOT...LOC 1228Z 248DEG 28KT 3426 8381 3381 8414 3348 8455
Special weather statement, Feb 3, 7:35 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 AM EST WED FEB 3 2016

GAZ053>057-066>068-078-031300-
HENRY GA-HARRIS GA-SPALDING GA-TROUP GA-CLAYTON GA-COWETA GA-PIKE GA-
FAYETTE GA-MERIWETHER GA-
735 AM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY...NORTHWESTERN
HARRIS...WESTERN SPALDING...TROUP...CLAYTON...SOUTHEASTERN COWETA...
NORTHWESTERN PIKE...FAYETTE AND MERIWETHER COUNTIES UNTIL 800 AM
EST...

AT 734 AM EST...A LINE OF SHOWERS WITH HEAVY RAIN EXTENDED FROM FAYETTEVILLE
THROUGH SENOIA TO LAGRANGE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...LAGRANGE...GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...
GREENVILLE...PEACHTREE CITY...STOCKBRIDGE...RIVERDALE...HAMPTON...
TYRONE...LOVEJOY...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...
PINE MOUNTAIN...LUTHERSVILLE AND BROOKS.

LAT...LON 3354 8447 3352 8404 3351 8403 3313 8445
      3268 8511 3272 8512 3274 8511 3275 8513
      3277 8514 3278 8512 3279 8515 3284 8517
      3285 8515 3285 8517 3294 8520 3303 8522
TIME...MOT...LOC 1234Z 242DEG 24KT 3317 8484

16
Special weather statement, Feb 3, 7:59 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 AM EST WED FEB 3 2016

GAZ053>057-066>068-078-031330-
HENRY GA-HARRIS GA-SPALDING GA-TROUP GA-CLAYTON GA-COWETA GA-PIKE GA-
FAYETTE GA-MERIWETHER GA-
759 AM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY...WESTERN
HARRIS...WESTERN SPALDING...SOUTHERN TROUP...CLAYTON...SOUTHEASTERN
COWETA...NORTHWESTERN PIKE...FAYETTE AND MERIWETHER COUNTIES UNTIL
830 AM EST...

AT 756 AM EST...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NEAR JONESBORO THROUGH GREENVILLE TO WEST POINT...
AND WAS MOVING NORTHEAST AT 30 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...
HAMILTON...GREENVILLE...PEACHTREE CITY...STOCKBRIDGE...RIVERDALE...
HAMPTON...LOVEJOY...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...
PINE MOUNTAIN...LUTHERSVILLE...BROOKS AND MORELAND.

LAT...LON 3354 8445 3352 8404 3351 8404 3261 8504
      3261 8507 3273 8512 3274 8511 3274 8513
      3277 8514 3278 8512 3279 8515 3283 8517
      3285 8515 3286 8518 3287 8519 3293 8520
TIME...MOT...LOC 1256Z 241DEG 24KT 3317 8468

16
Special weather statement, Feb 3, 8:13 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 AM EST WED FEB 3 2016

GAZ024-025-027-035>037-046>048-057-031400-
MADISON GA-HENRY GA-OCONEE GA-NEWTON GA-ROCKDALE GA-BARROW GA-
BANKS GA-CLARKE GA-JACKSON GA-WALTON GA-
813 AM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...NORTHERN
HENRY...NORTHWESTERN OCONEE...NEWTON...ROCKDALE...BARROW...
SOUTHEASTERN BANKS...NORTHWESTERN CLARKE...JACKSON AND WALTON
COUNTIES UNTIL 900 AM EST...

AT 812 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 6
MILES NORTHEAST OF COMMERCE TO NEAR MCDONOUGH...AND MOVING EAST AT 25
MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...WINDER...MONROE...COVINGTON...JEFFERSON...COMMERCE...
DANIELSVILLE...ATHENS...STOCKBRIDGE...LOGANVILLE...SOCIAL CIRCLE...
STATHAM...OXFORD...ARCADE...NICHOLSON...PORTERDALE...WALNUT GROVE...
BOGART...NORTH HIGH SHOALS AND BETHLEHEM.

LAT...LON 3432 8339 3424 8334 3426 8330 3424 8317
      3427 8311 3424 8310 3351 8379 3353 8424
      3363 8414 3362 8411 3370 8407 3378 8399
      3393 8380 3396 8381 3433 8344
TIME...MOT...LOC 1312Z 260DEG 23KT 3425 8337 3353 8412

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 3:16 AM ESTSpecial Weather StatementFFCDade29 min
Feb 3, 3:45 AM ESTSpecial Weather StatementFFCChattooga, Walker30 min
Feb 3, 4:16 AM ESTSpecial Weather StatementFFCChattooga, Floyd, Walker, Whitfield29 min
Feb 3, 4:32 AM ESTSpecial Weather StatementFFCHaralson, Polk28 min
Feb 3, 4:42 AM ESTRiver Flood WarningFFCDade46 hr
Feb 3, 4:45 AM ESTSpecial Weather StatementFFCMurray30 min
Feb 3, 5:00 AM ESTSpecial Weather StatementFFCBartow, Haralson, Paulding30 min
Feb 3, 5:02 AM ESTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 70 more17 hr
Feb 3, 5:22 AM ESTFlash Flood WarningFFCCatoosa, Walker6 hr
Feb 3, 5:37 AM ESTSpecial Weather StatementFFCCherokee, Pickens23 min
Feb 3, 6:02 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Fulton28 min
Feb 3, 6:18 AM ESTRiver Flood WarningFFCForsyth17 hr
Feb 3, 6:18 AM ESTRiver Flood WarningFFCForsyth, Fulton51 hr
Feb 3, 6:26 AM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton, Gwinnett34 min
Feb 3, 6:50 AM ESTSpecial Weather StatementFFCCoweta25 min
Feb 3, 7:00 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett, Hall30 min
Feb 3, 7:29 AM ESTSpecial Weather StatementFFCBarrow, Clayton, Gwinnett, Jackson, Rockdale46 min
Feb 3, 7:35 AM ESTSpecial Weather StatementFFCFayette, Henry, Meriwether, Troup25 min
Feb 3, 7:59 AM ESTSpecial Weather StatementFFCFayette, Harris, Henry, Meriwether, Troup31 min
Feb 3, 8:12 AM ESTRiver Flood WarningFFCCatoosa58 hr
Feb 3, 8:28 AM ESTSpecial Weather StatementFFCHarris, Henry, Meriwether, Muscogee, Pike, Spalding and 1 more32 min
Feb 3, 8:43 AM ESTRiver Flood WarningFFCMurray, Whitfield41 hr
Feb 3, 8:43 AM ESTRiver Flood WarningFFCWhitfield66 hr
Feb 3, 8:54 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart51 min
Feb 3, 8:57 AM ESTRiver Flood WarningFFCDeKalb24 hr
Feb 3, 9:00 AM ESTSpecial Weather StatementFFCLamar, Pike, Talbot, Upson30 min
Feb 3, 9:03 AM ESTRiver Flood WarningFFCGwinnett9 hr
Feb 3, 9:03 AM ESTSpecial Weather StatementFFCButts, Morgan, Newton, Oconee27 min
Feb 3, 9:17 AM ESTSpecial Weather StatementFFCTowns, Union28 min
Feb 3, 9:25 AM ESTSpecial Weather StatementFFCButts, Jasper35 min
Feb 3, 9:30 AM ESTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor, Upson45 min
Feb 3, 9:38 AM ESTRiver Flood WarningFFCDeKalb24 hr
Feb 3, 9:39 AM ESTSpecial Weather StatementFFCMarion, Schley, Webster36 min
Feb 3, 9:45 AM ESTSpecial Weather StatementFFCMorgan30 min
Feb 3, 10:11 AM ESTSpecial Weather StatementFFCBibb, Crawford34 min
Feb 3, 10:18 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield70 hr
Feb 3, 10:43 AM ESTSpecial Weather StatementFFCBibb32 min
Feb 3, 11:00 AM ESTAreal Flood WarningFFCUnion6 hr
Feb 3, 11:13 AM ESTSpecial Weather StatementFFCBaldwin, Bleckley, Crisp, Dooly, Hancock, Houston and 7 more62 min
Feb 3, 11:26 AM ESTRiver Flood WarningFFCDeKalb, Rockdale29 hr
Feb 3, 11:26 AM ESTRiver Flood WarningFFCNewton, Rockdale38 hr
Feb 3, 11:26 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Feb 3, 11:26 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee64 hr
Feb 3, 11:26 AM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson4 days
Feb 3, 11:40 AM ESTRiver Flood WarningFFCGwinnett, Walton9 hr
Feb 3, 11:40 AM ESTRiver Flood WarningFFCDeKalb24 hr
Feb 3, 11:57 AM ESTSevere Thunderstorm WarningFFCSumter33 min
Feb 3, 12:17 PM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Dooly, Jefferson, Johnson and 3 more43 min
Feb 3, 12:55 PM ESTSpecial Weather StatementFFCBleckley, Twiggs, Wilkinson35 min
Feb 3, 1:03 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Emanuel, Jefferson, Johnson, Laurens and 5 more42 min
Feb 3, 1:43 PM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Dooly, Glascock, Houston and 9 more47 min
Feb 3, 2:35 PM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 4 more25 min
Feb 3, 3:06 PM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Emanuel, Johnson, Laurens and 3 more24 min
Feb 3, 3:32 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more58 min
Feb 3, 4:24 PM ESTFlash Flood WarningFFCJohnson6 hr
Feb 3, 4:37 PM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler38 min
Feb 3, 4:47 PM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler43 min
Feb 3, 5:59 PM ESTRiver Flood WarningFFCChattooga12 hr
Feb 3, 5:59 PM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Emanuel, Johnson, Laurens and 7 more16 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.